IBUTRAN PLUS 400 MG/500 MG/25 MG TABLET

(strip of 10 tablets)

Trans Pharmaceuticals

Composition: Ibuprofen 400mg + Paracetamol 500mg + Caffeine 25mg

strip

Rs.16.79 Rs.17.13 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Caffeine is used in the treatment of migraine.

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thus relieving the migraine headache.

Common side effects

Insomnia (difficulty in sleeping), Dehydration.

Substitutes

DUOFLAM PLUS TABLET

(strip of 10 tablets)

Maneesh Pharmaceuticals Ltd

Rs.41.75 pay 143.72% more
1 Substitutes